# SDR REXA2012060900691

- Difficulty date: June 8, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,390 hours, 21,242 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT VERTICAL STIFFENER AT BL0 CHAFED FROM ISOLATION VALVE 0.4 INCH BY 0.2 INCH BY 0.053 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523.
